Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Quitting Tylenol 1's tomorrow

Hello, I am 36 years old, I have been taking t1's on and off since 2006, the last year I went down hill and since Xmass, I've been taking 130 per day, YES that is not a typo. 130 tablets per day, I have been having a very light cramp on my lower abdomen area, Im just sick of these tried so many times a failed, I hate these so much much, I only have 40 left, I just took those and am already in withdrawal,I know with me it is also phycohoogical, any advice, I don't want live damage and I decided to quit because of the  light pain I started developing mostly when I stretch or caught. Also why when you get off tylenol 1's do I have an INSANE caught when I smoke, is it just me, or does this actually happen, when I an on them I get no caught when I an tapering or cutting out terrible caught while smoking, and I tend to smoke more when I am tapering off, but I seriously want out, Im done, 40 today 0 tomorrow, and for the rest of my life, I just hope I can still save myself.
17 Responses
480448 tn?1426952138
You need to seek medical attention in a very timely manner.  That much tylenol absolutely can and will cause SERIOUS medical problems.  You need to be evaluated medically, and preferably, have a doctor help you detox.  Your usage is just so high, you're really at risk in many ways.  There won't always be symptoms of things like liver disease, until it's far advanced, so you cannot go by that.

Blessings to you.
7163794 tn?1457370413
I'm not sure what you mean by "caught"....if the worse your going to do is smoke more when you quit...then smoke more!  (I do!  lol)  Oh Well!  If that's the worst of my addictions, so be it!  One vice at a time!  :)  
I'm not well versed in the Tylenol One's, but I assume they have codeine in them, right?  So it's going to be a w/d just like with any other opiate?
There will be more people on here soon that will have correct advice and be able to help you with what you need to do to get better.  I detoxed off the subs, so mine was a bit different...but I believe 5/6 days of feeling fluish, and there a Thomas Taper that you definitely need to find on this sight that helps tremendously with opiate withdrawal!
Avatar universal
yeah I meant Cough, typo, thats the problem I don't mind smoking more, I have  this Cough when Im in withdrawal, thanks the reply/advice greatly appreciated!!
Avatar universal
and yes, the T1's with 8mg of codeine  
7163794 tn?1457370413
OK...cough....so just wondering, do you have asthma?  I definatley didn't cough during w/d, sneezed like a freak, but not coughing.  Now I see why your concerned about the increase in smoking.  That makes sense.  130 Tylenol 1s (8mg codeine per) seems awfully high.  We are not supposed to give taper advice on this site, but I am actually wondering with this one, if maybe you should see a dr regarding tapering them to the lowest amount you can handle, then jumping?  I quit subs, not the opiates, of which is different.  I'm wondering also, "pain your getting when you cough or stretch" is that b/c it's in your stomach?  Like too much codeine and acetametaphin?  Are you worried you've damaged something?  
Repost this question, to put it back on the top of the list, b/c I'm sure it just got missed b/c of all the "drama" this morning going on.  There are a lot of people on here that can really help with this, I'm sure!  Codeine is codeine, wether it's in opiates, cough syrup or a needle!
5347058 tn?1381192026
The coughing,sneezing, and sniffling can all be a part of withdrawal. Detox affects the respiratory tract and smoking just exacerbates it. I am also a smoker and had a wicked cough and scratchy throat during withdrawal. Great job on deciding to reclaim you life! Do you have any plans for support and aftercare such as NA/AA meetings or counseling? It might be something worth looking into. Even after the physical withdrawals are over we have to totally relearn how to think and live. Stick around this site and keep posting. Let us know how you are doing and what symptoms you are having. We can offer suggestions that might help ease your pain a little as well as offer support and encouragement. Please take care and keep your head up. You can do this!!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.